MathSciNet Relay Station
MathSciNet bibliographic data
MR1428628 (97k:15028) 15A18
Shih, Mau-Hsiang; Wu, Jinn-Wen; Pang, Chin-Tzong Asymptotic stability and generalized Gelfand spectral radius formula. Linear Algebra Appl. 252 (1997), 61–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement